Alert archive / Ohio / River Flood Warnings in 2020

River Flood Warning 29, NWS Cleveland, OH

March 29, 2020Lake County, Ohio

NWS Cleveland, OH issued this river flood warning at Mar 29, 2020, 5:52 AM EDT for Lake County, Ohio. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2020, 5:52 AM EDT (09:52 UTC)
Expired
Mar 29, 2020, 9:13 PM EDT
In force
15 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Moderate

County Lake County, OH

The radar

The Cleveland radar (KCLE), 44 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Chagrin River at Willoughby (WBYO1). The gauge peaked at 12.99 ft at Mar 29, 2020, 8:00 AM EDT.

actionminormoderate5101503/29
Action stage
9 ft
Minor stage
12 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04209000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

544 
WGUS41 KCLE 290952
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
552 AM EDT Sun Mar 29 2020

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Chagrin River At Willoughby
  Grand River At Painesville

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC085-291752-
/O.NEW.KCLE.FL.W.0029.200329T0952Z-200330T0113Z/
/WBYO1.2.ER.200329T0944Z.200329T1200Z.200329T1913Z.NO/
552 AM EDT Sun Mar 29 2020

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Chagrin River At Willoughby
* until this evening.
* At 5 AM the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early this morning and rise to
  near 14.0 feet by this morning. The river will fall below flood 
  stage by late this afternoon.
* At 14.0 feet...Property flooded in Trailard, Milann, and Chagrin 
  Drives in Waite Hill. Riverside Drive and Boulevard in Eastlake cut
  off. 

&&

LAT...LON 4166 8144 4167 8141 4163 8138 4157 8139
      4157 8144 4163 8142             

$$

OHC085-291752-
/O.NEW.KCLE.FL.W.0030.200329T1800Z-200330T0000Z/
/PNVO1.1.ER.200329T1800Z.200329T1800Z.200329T1800Z.NO/
552 AM EDT Sun Mar 29 2020

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Grand River At Painesville
* from this afternoon to this evening.
* At 5 AM the stage was 8.7 feet.
* Flood stage is 12.5 feet.
* Minor flooding is forecast.
* The river is expected to rise to near flood stage this afternoon.
* At 13.0 feet...Yacht club near mouth of the river threatened by 
  flood waters. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$
1 follow-up statement
398 
WGUS81 KCLE 291658
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1258 PM EDT Sun Mar 29 2020

...The flood warning is cancelled for the following rivers in Ohio...

  Cuyahoga River At Old Portage
  Chagrin River At Willoughby
  Grand River At Painesville

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Blanchard River Near Findlay

...The flood warning continues for the following rivers in Ohio...

  Black River At Elyria
  Eagle Creek At Phalanx Station

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-300058-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-200331T1424Z/
/WDVO1.1.ER.200329T0830Z.200330T0600Z.200331T0824Z.NO/
1258 PM EDT Sun Mar 29 2020

...Flood warning extended until Tuesday morning...The flood warning 
continues for
  The Portage River At Woodville.
* Until Tuesday morning. 
* At 12:30 PM Sunday the stage was...9.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 10.8 feet by late tonight. The river 
  will fall below flood stage Tuesday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-300058-
/O.CON.KCLE.FL.W.0021.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.200328T2018Z.200329T1800Z.000000T0000Z.NO/
1258 PM EDT Sun Mar 29 2020

The flood warning continues for
  The Black River At Elyria.
* Until further notice. 
* At 12:15 PM Sunday the stage was...15.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 15.8 feet by this afternoon then begin 
  falling.
* Flooding along the East Branch of the Black River on Foster Road in Penfield Township. 


&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC153-291728-
/O.CAN.KCLE.FL.W.0023.000000T0000Z-200330T1200Z/
/OLPO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1258 PM EDT Sun Mar 29 2020

The flood warning is cancelled for 
  The Cuyahoga River At Old Portage.
* At 12:00 PM Sunday the stage was...8.2 feet. 
* Flood stage is 10.5 feet.

&&

LAT...LON 4128 8161 4128 8152 4117 8153 4116 8139
      4113 8139 4111 8159             

$$

OHC085-291728-
/O.CAN.KCLE.FL.W.0029.000000T0000Z-200330T0113Z/
/WBYO1.1.ER.200329T1403Z.000000T0000Z.200329T1419Z.NO/
1258 PM EDT Sun Mar 29 2020

The flood warning is cancelled for 
  The Chagrin River At Willoughby.
* At 12:15 PM Sunday the stage was...11.4 feet. 
* Flood stage is 12.0 feet.
* At 12.0 feet...Some secondary roads near the Chagrin River flood. 

&&

LAT...LON 4166 8144 4167 8141 4163 8138 4157 8139
      4157 8144 4163 8142             

$$

OHC085-291728-
/O.CAN.KCLE.FL.W.0030.000000T0000Z-200330T0000Z/
/PNVO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1258 PM EDT Sun Mar 29 2020

The flood warning is cancelled for 
  The Grand River At Painesville.
* At 12:00 PM Sunday the stage was...9.8 feet. 
* Flood stage is 12.5 feet.

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC063-300058-
/O.EXT.KCLE.FL.W.0025.200329T2024Z-200330T1305Z/
/FDYO1.1.ER.200329T2024Z.200330T0000Z.200330T0705Z.NO/
1258 PM EDT Sun Mar 29 2020

...Flood warning extended until Monday morning...The flood warning 
continues for
  The Blanchard River Near Findlay.
* From late this afternoon until Monday morning.
* At 12:00 PM Sunday the stage was...10.4 feet. 
* Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by late this afternoon and rise 
  to near 11.3 feet by this evening. The river will fall below flood 
  stage by early Monday morning.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC155-300058-
/O.CON.KCLE.FL.W.0022.000000T0000Z-200330T1440Z/
/PHAO1.1.ER.200329T0212Z.200329T1700Z.200330T0840Z.UU/
1258 PM EDT Sun Mar 29 2020

The flood warning continues for
  The Eagle Creek At Phalanx Station.
* Until Monday morning. 
* At 12:00 PM Sunday the stage was...11.8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 13.1 feet by this afternoon. The river 
  will fall below flood stage early Monday morning.
* At 14.0 feet...Several homes will become threatened with 
  evacuations possible in the Town of Braceville. Eagle Creek, 
  McConnell East, and Braceville Robinson Roads will be impassable.

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 29, 3:45 AM EDT, 2 hours 7 minutes earlier.

Area forecast discussion, Mar 29, 3:45 AM EDT, 2 hours 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
345 AM EDT Sun Mar 29 2020

.SYNOPSIS...
A warm front will move north of the area today as low pressure
moves northeast into Wisconsin. An occluded front will sweep
east across the area this morning. The low pressure system will
move northeast toward Quebec tonight and allow a trough to
rotate southeast across the area. A weak ridge of high pressure
will build southeast across the area Monday. Low pressure will
move east across the Ohio Valley Tuesday with a trough extending
north from the low through Wednesday. High pressure will build
east across the area during the latter half of the week.

&&

.NEAR TERM /THROUGH MONDAY/...
Potent upper level low pressure system will move through the
central Great Lakes today and weaken by Monday as it approaches
the New England coast. This system will cause surface low
pressure to move through central Ontario, Canada today. As this
system moves toward western Quebec, a coastal low pressure
system will develop off New England Monday. The energy will
transfer to the coast Monday. This will allow a weak surface
ridge to build southeast across the local area Monday.

The main issue is the warm front that is beginning to push north
of the area at this time. Lots of convection developed earlier
this evening with copious amounts of moisture to work with.
Locally heavy rain occurred with the storms across the area. The
main area of rain across the eastern portions of the forecast
area will continue to advance east during the early morning
hours. As the back edge of the rain pushes east, the threat for
flash flooding will diminish. Dropped portions of the western
fringe of the flash flood watch and will gradually drop more
counties with the eastward progression of the heavy rain.
Primarily looking at heavy rain as the main threat with the
thunderstorms. Can't rule out some wind gusts with the storms
until they are out of the area.

The occluded front is pushing into western Indiana at this time
with a line of showers associated with it. This activity is
expected to arrive in the western portions of the area by day
break. Warm southwest flow will develop across the eastern half
of the forecast area this morning. Temperatures just south of
the forecast area were in the 70s. Expecting the possibility for
temperatures reaching the lower 70s in the east ahead of the
occluded front. This could cause some destabilization to occur
and increase threat for severe thunderstorms ahead of the front.
So, any convection will have to be monitored this morning. SPC
has the eastern areas in a marginal risk for severe
thunderstorms today.

Once front moves east of the area, winds will become gusty
behind the front with some gusts near 50 MPH expected. Wind
advisory for portions of the area remains in effect. Troughiness
will move into the region and some wrap around moisture will
come with it. We will see some breaks in the overcast across
the area ahead of the occluded front but the wrap around
moisture will bring more clouds back to the area this afternoon
through Monday.

Cold air advection will follow the front today and temperatures
will drop into the 40s for lows tonight and not recover much
tomorrow.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A rather noisy pattern shaping up for the first half of the week
as a series of upper level shortwave troughs are progged to move
east across the lower 48 states. Amplification of an upper level
ridge will take place across the Central Plains states by
Wednesday night and advance east toward the area. Otherwise,
weather over the local area is expected to be benign as surface
ridge over the area Monday moves east allowing low pressure at
the surface to move east across the Ohio/Tennessee Valleys
Tuesday. This feature will extend a trough north into the local
area Tuesday afternoon and night. Another ridge of high pressure
will try to build east into the area Wednesday and Wednesday
night. However, a series of upper level shortwaves and
associated moisture could bring a few showers to the area
Wednesday and Wednesday night. No major changes in the
temperature department through this period as lows remain in the
30s and highs in the 40s.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Amplification of the upper level ridge is expected across the
eastern United States Thursday night and Friday. The ridge will
slow in forward motion as it moves east the the eastern
seaboard. A broad upper level trough will push east toward the
area for Saturday. Surface high pressure in response to the
upper level ridge will begin to move east of the area Thursday
and Thursday night. Some slight warm air advection will take
place behind the high pressure Friday into Saturday. A cold
front is progged to move east toward the area Saturday with a
narrow swath of moisture associated with the boundary. Will
mention a minimal chance of showers Friday into Saturday in
association with the front. Temperatures will climb back into
the lower to middle 50s for highs each day and lows in the
middle 30s each day.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
Warm front lies west to east across the forecast area at this
time and will surge north overnight. Showers and thunderstorms
continue to develop and move east along the warm front at this
time. Cold front was over Illinois and will arrive at Toledo and
Findlay around 12Z this morning and then advance east across the
area through the morning hours. Showers and thunderstorms with
locally heavy rain at times expected with the thunderstorms. A
mix of LIFR/IFR to the north with some VFR conditions to the
south except in thunderstorms. More showers and possible
thunderstorms will move east toward the area with the cold
front. Once front moves east, conditions improve to VFR across
the area from west to east.

.OUTLOOK...Non-VFR conditions possible Monday through Wednesday
mainly nern Ohio and nwrn PA.

&&

.MARINE...
An occluded front will move east across the lake this morning.
Winds are expected to increase behind the front and will cause
small craft advisory conditions to develop this afternoon and
continue through tomorrow. Otherwise, winds are expected to
diminish Monday and remain fairly light through the rest of the
period.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until noon EDT today for OHZ010>014-020>023-
     029>033-037-038-047-089.
     Wind Advisory from 10 AM this morning to 8 PM EDT this evening
     for OHZ003-006>011-017>022-027>032-036>038-047.
PA...Flash Flood Watch until noon EDT today for PAZ001>003.
MARINE...Low Water Advisory from 10 AM this morning to 6 PM EDT this
     evening for LEZ142>144-162>164.
     Small Craft Advisory until 10 AM EDT Monday for LEZ142>144.
     Small Craft Advisory until 4 PM EDT Monday for LEZ145-146.
     Small Craft Advisory until 10 PM EDT Monday for LEZ147>149.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...Lombardy
MARINE...Lombardy
Hazardous weather outlook, Mar 29, 4:14 AM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
414 AM EDT Sun Mar 29 2020

OHZ003-006>009-017>019-027-028-036-300815-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-
414 AM EDT Sun Mar 29 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-011-020>022-029>032-037-038-047-300815-
Lorain-Cuyahoga-Medina-Summit-Portage-Richland-Ashland-Wayne-Stark-
Morrow-Holmes-Knox-
414 AM EDT Sun Mar 29 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012>014-023-033-089-PAZ001>003-300815-
Lake-Geauga-Ashtabula Inland-Trumbull-Mahoning-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
414 AM EDT Sun Mar 29 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-300815-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
414 AM EDT Sun Mar 29 2020

...LOW WATER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT
THIS EVENING...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-145>149-165>169-300815-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
414 AM EDT Sun Mar 29 2020

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 29, 2:33 AM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
233 AM EDT Sun Mar 29 2020

OHZ013-014-023-290715-
Geauga-Trumbull-Ashtabula Inland-
233 AM EDT Sun Mar 29 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TRUMBULL...
SOUTHEASTERN GEAUGA AND SOUTHERN ASHTABULA COUNTIES...

At 233 AM EDT, a strong thunderstorm was located near Middlefield, or
11 miles southeast of Chardon, moving northeast at 40 mph.

Wind gusts up to 50 mph and penny size hail are possible with this
storm.

Locations impacted include...
Middlefield, Orwell, Andover, Huntsburg, Claridon, Hartsgrove,
Roaming Shores, Pierpont, Cherry Valley and Rock Creek.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4182 8052 4153 8052 4142 8100 4141 8108
      4155 8116
TIME...MOT...LOC 0633Z 246DEG 37KT 4149 8103

Greenawalt
Local storm report, Mar 29, 2:46 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
246 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     FLASH FLOOD      PARMA                   41.38N 81.74W
03/29/2020                   CUYAHOGA           OH   PUBLIC

            MULIPLE REPORTS OF FLASH FLOODING AND WATER
            ENTERING INTO BASEMENTS ACROSS CUYAHOGA
            COUNTY. SOCIAL MEDIA PICTURES SHOW FLOODED
            NEIGHBORHOOD STREETS AT LEAST SEVERAL FEET
            DEEP UP TO FOUNDATIONS OF HOUSES. MULTIPLE
            REPORTS OF CARS STRANDED OR STALLED IN FLOOD
            WATERS AROUND THE CLE METRO AREA.

&&

MG
Local storm report, Mar 29, 3:14 AM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
314 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      2 NE GARFIELD HEIGHTS   41.44N 81.57W
03/29/2020                   CUYAHOGA           OH   FIRE DEPT/RESCUE

            MILES AVE IS FLOODED AND IMPASSABLE FOR
            SEVERAL BLOCKS AROUND 160TH STREET. PUBLIC
            SAFETY IS CLOSING DOWN ROADS IN THAT AREA
            DUE TO FLASH FLOODING.

&&

MG
Local storm report, Mar 29, 3:44 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      1 SSW BROOKLYN          41.42N 81.76W
03/29/2020                   CUYAHOGA           OH   PUBLIC

            SIGNIFICANT FLASH FLOODING IS ONGOING ALONG
            BIG CREEK IN SOUTHERN CUYAHOGA COUNTY AT
            THIS TIME. BIG CREEK IS RISING QUICKLY AND
            APPROACHING MAJOR FLOOD STAGE. MULTIPLE
            ROADS AND BUSINESSES ARE FLOODED AND
            IMPASSABLE NEAR TIEDEMAN ROAD AND BROOKPARK
            ROAD. MULTIPLE REPORTS OF WATER RESCUES OF
            STRANDED CARS AND FLOODED BASEMENTS IN
            SOUTHERN CUYAHOGA COUNTY.

&&

MG
Local storm report, Mar 29, 3:50 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
350 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     FLASH FLOOD      1 N GARFIELD HEIGHTS    41.43N 81.61W
03/29/2020                   CUYAHOGA           OH   LAW ENFORCEMENT

            PUBLIC SAFETY OFFICIALS REPORTING
            SIGNIFICANT FLOODING OF MILL CREEK WITH
            FLOODED ROADS AND CARS STRANDED IN GARFIELD
            HEIGHTS.

&&

MG
Local storm report, Mar 29, 4:16 AM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
416 AM EDT SUN MAR 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      2 WSW GARFIELD HEIGHTS  41.41N 81.63W
03/29/2020                   CUYAHOGA           OH   FIRE DEPT/RESCUE

            SIGNIFICANT FLASH FLOODING ONGOING ALONG THE
            TOWPATH NEAR GRANGER ROAD AND CANAL ROAD.
            MULTIPLE ROADS IMPASSABLE DUE TO SWIFT
            WATER. SOME BUSINESS ARE FLOODED IN THE
            AREA.

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:57 PM EDTSpecial Weather StatementCLEKnox33 min
Mar 28, 9:04 PM EDTSevere Thunderstorm WarningCLEKnox26 min
Mar 28, 9:21 PM EDTAreal Flood WarningCLEKnox6 hr
Mar 28, 9:23 PM EDTLow Water AdvisoryCLE24 hr
Mar 28, 10:14 PM EDTRiver Flood WarningCLESandusky, Wood47 hr
Mar 29, 12:31 AM EDTAreal Flood AdvisoryCLEHancock, Seneca, Wood, Wyandot4 hr
Mar 29, 1:18 AM EDTSpecial Weather StatementCLEHuron42 min
Mar 29, 1:23 AM EDTSpecial Weather StatementCLEAshland, Richland52 min
Mar 29, 1:24 AM EDTAreal Flood AdvisoryCLEErie, Huron, Lorain4 hr
Mar 29, 1:29 AM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Mar 29, 1:58 AM EDTFlash Flood WarningCLECuyahoga, Lorain6 hr
Mar 29, 2:31 AM EDTRiver Flood WarningCLEHancock30 hr
Mar 29, 2:33 AM EDTSpecial Weather StatementCLEGeauga42 min
Mar 29, 2:46 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Trumbull4 hr
Mar 29, 3:44 AM EDTRiver Flood WarningCLECuyahoga21 hr
Mar 29, 3:44 AM EDTRiver Flood WarningCLEHancock18 hr
Mar 29, 5:14 AM EDTRiver Flood WarningCLETrumbull26 hr
Mar 29, 5:52 AM EDTRiver Flood WarningCLELake14 hr
Mar 29, 6:35 AM EDTAreal Flood AdvisoryCLEAshtabula, Geauga, Trumbull6 hr
Mar 29, 6:54 AM EDTFlash Flood WarningCLECuyahoga5 hr
Mar 29, 8:10 AM EDTRiver Flood WarningCLEErie19 hr
Mar 29, 9:10 AM EDTRiver Flood WarningCLESeneca6 hr
Mar 29, 11:54 AM EDTAreal Flood AdvisoryCLECuyahoga4 hr
Mar 29, 12:39 PM EDTRiver Flood WarningCLEHolmes, Wayne4 days
Mar 29, 2:16 PM EDTGale WarningCLE7 hr
Mar 29, 2:16 PM EDTSmall Craft AdvisoryCLE32 hr
Mar 29, 3:26 PM EDTRiver Flood WarningCLETrumbull14 hr

Nearby

River Flood Warnings in Ohio, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.